# SDR DALA2015011200294

- Difficulty date: January 10, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N950DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53360
- Aircraft time: 36,544 hours, 31,636 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Bent
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER FLANGE BENT ON FORWARD LOWER CORNER SKIN.  STRAIGHTENED LOWER EDGE IAW SRM 52-01-01.  NO ADDITIONAL REPAIR REQUIRED. OK FOR SERVICE.
